MathSciNet Relay Station
MathSciNet bibliographic data
MR2775690 65M99 (26A33 35R11 45K05)
Liu, Jincun; Hou, Guolin Numerical solutions of the space- and time-fractional coupled Burgers equations by generalized differential transform method. Appl. Math. Comput. 217 (2011), no. 16, 7001–7008.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement